# SDR AALA20131223005

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 70,505 hours, 36,915 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STL CREW REPORTED SLAT DISAGREE LIGHT INTERMITTENT IN FLIGHT.  "SLAT OVERSPEED" AUDIO WARNING CONTINUOUS ABOVE 280 KTS.  FLIGHT LANDED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT SLAT A SENSOR.   SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
